# SDR AFASVRA335

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Part time: 9,331 hours
- Component: Elt, Dornemargln
- Component part number: DMELT61
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION TESTING OF ELT IAW AC 43.13-1B, CHAPTER 12, PARA 12-22C.   THE G-SWITCH WOULD NOT ACTIVATE. THE NORMAL ON FUNCTIONED SATISFACTORY.  WHEN THE ELT WAS AT ROOM TEMPERATURE, G-SWITCH FUNCTIONED PROPERLY BUT WHEN COLD SOAKED IN THE HANGER IT WOULD NOT ACTIVATE.  TRIED THE G-SWITCH NUMERIOUS TIMES AND IT WOULD NOT ACTIVATE WHEN COLD.  BATTERY EXPIRATION DATE MAR 2007.
